Dizzy Head And Body Aches When KB Injection?
Hello, good afternoon I want to ask, is it December 25th, thankfully injecting, and suddenly I am ill, my head hurts dizziness, until now I am still sick, so I have not had family planning, according to the doctor, how do I do, should I consult dlu
Hello Vanza, thank you for asking HealthReplies.com
As with other types of birth control, in principle, KB injection is a method of contraception to delay pregnancy and this KB injection contains the hormone preogeteron to prevent women from ovulating. There are a number of conditions where women are not recommended for 3-month family planning injections if they have the following conditions, for example:
Women who feel that they are pregnant Women who want a menstrual menstrual cycle to remain teratr, family planning injections will give effect to menstrual cycles become irregular Experiencing migraines Experiencing liver disorders, disorders or blood clotting diseases. Have a history of heart disease Have a history of hypertension Have a history of abnormal bleeding that occurs between menstrual cycles Having diabetes, especially with complications, Having breast cancer To find out the type of headache or dizziness that you feel, need to know more about the history of your condition and your physical examination directly on you in order to ensure you are in good health. Therefore, to ensure you are in good health and do not have the contraindications as discussed above to do a suntuik birth control you should consult or check your condition first to the doctor at the nearest health facility.
The article further details: Pros and cons of KB injection
That's all the answers from us, hopefully it's useful